Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 8, 2024, 7:57 PM CDT for Lamar County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 7:57 PM CDT (00:57 UTC)
- Expired
- May 8, 2024, 8:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Lamar County, TX
The radar
The Western Arkansas radar (KSRX), 189 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:27 PM CDT | TORNADO | 10 Nne Blossom, TX | A short tornado damage path was found south of Pinhook by local law enforcement. Small tree limbs and light tin metal damage was observed. This path location is estimated based on reports. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:27 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 3040 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
944
WFUS54 KFWD 090057
TORFWD
TXC277-090130-
/O.NEW.KFWD.TO.W.0029.240509T0057Z-240509T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
757 PM CDT Wed May 8 2024
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Lamar County in north central Texas...
* Until 830 PM CDT.
* At 757 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Camp Maxey, or 9 miles north of Paris, moving east
at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Paris, Arthur City, Powderly, Sumner, Camp Maxey, Pat Mayse Lake,
Novice, Forest Chapel, Midcity, Chicota, Globe, Faught, and Belk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3393 9556 3388 9554 3389 9552 3388 9551
3389 9546 3387 9546 3387 9534 3389 9533
3388 9531 3373 9531 3374 9573 3388 9570
3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 0057Z 266DEG 18KT 3381 9557
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Langfeld2 follow-up statements
193
WWUS54 KFWD 090123
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
823 PM CDT Wed May 8 2024
TXC277-090130-
/O.CON.KFWD.TO.W.0029.000000T0000Z-240509T0130Z/
Lamar TX-
823 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN LAMAR COUNTY...
At 823 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Powderly, or 12 miles northeast of Paris,
moving east at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Arthur City, Novice, Faught, and Midcity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3374 9552 3388 9550 3389 9546 3387 9546
3387 9534 3389 9533 3388 9531 3373 9531
TIME...MOT...LOC 0123Z 268DEG 19KT 3380 9540
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Langfeld324
WWUS54 KFWD 090130
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
830 PM CDT Wed May 8 2024
TXC277-090139-
/O.EXP.KFWD.TO.W.0029.000000T0000Z-240509T0130Z/
Lamar TX-
830 PM CDT Wed May 8 2024
...THE TORNADO WARNING FOR NORTHEASTERN LAMAR COUNTY WILL EXPIRE AT
830 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
&&
LAT...LON 3374 9552 3388 9550 3389 9546 3387 9546
3387 9534 3389 9533 3388 9531 3373 9531
TIME...MOT...LOC 0129Z 266DEG 18KT 3380 9537
$$
LangfeldWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 7:25 PM CDT, 32 minutes earlier.
Area forecast discussion, May 8, 7:25 PM CDT, 32 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 725 PM CDT Wed May 8 2024 ...New Short Term... .SHORT TERM... /NEW/ Update: Overall evolution of the current strong to severe storms initiation along a weak surface trough or frontal boundary is documented well below, as is the overall trends this evening. In addition, still appears stratus (and some fog) will be the main story overnight through Thursday morning as we encounter synoptic scale subsidence behind this first mid level shortwave with soupy surface dew points in the lower to mid 70s. The current weak surface trough/front will become semi-diffuse and just waggle back and forth 50 miles either side of it's current location from between Sherman and Bonham, to DFW, to Granbury and north of Comanche/Stephenville. Another shortwave will move out northeast within the sub-tropical jet stream over northeast Mexico and over the top of the weak boundary and very steamy and unstable airmass during the afternoon hours Thursday and continue an overall, slow shift into East Texas later Thursday evening. This actually looks like the better window for scattered-numerous tstorms (40-%-60%) and current Slight-Enhanced risk area along and south of the retreating surface trough/front looks on point with all modes of severe weather possible, though damaging winds and very large hail look to be the main impacts with severe storms. Though the tornado threat will be non-zero due to weak and highly-veered 0-1km flow, any locally back low level flow from nearby storms along with very high instability (particularly Central Texas, could produce a strong tornado or two. Lastly cloud cover, the strong-severe storms and locally heavy rainfall will combine with modest east and northeast winds for thankfully a much cooler day across North Texas Thursday with temperatures in the lower-mid 80s with a few areas in the Big Country possibly only warming into the upper 70s. Central Texas unfortunately will remain steamy and soupy in the 90s. 05/Marty && .LONG TERM... /Issued 210 PM CDT Wed May 8 2024/ /Friday and Beyond/ As surface high pressure settles over North and Central Texas behind the Thursday cold front, drier and cooler air will usher in a pleasant start to the weekend. Expect afternoon highs in the 70s to low 80s and overnight lows in the mid-50s to mid-60s both Friday and Saturday. As the surface ridge shifts east toward the SE CONUS Gulf Coast, east-northeasterly winds will veer more southeasterly by the latter half of the weekend beginning a period of gradual moisture return. Isolated to scattered showers and thunderstorms may return to our western Central Texas and Big Country counties as soon as late Saturday evening as isentropic ascent increases ahead of an approaching mid-/upper-level low. More widespread rain chances are expected Sunday as the aforementioned upper low shifts toward the Southern Plains region. With little to no surface-based instability present, thunderstorms will likely remain elevated through Sunday and offer primarily a small hail and heavy rain threat. The severe weather threat may ramp up some as we shift into Monday. Medium-range guidance suggests the upper trough will shift over Oklahoma/Kansas helping send a northwest-southeast moving cold front through our forecast area Monday. Upper 60s to low 70s surface dewpoints and steepening mid-level lapse rates will increase instability over the warm sector. Deep layer shear does look sufficient for organized storm structures capable of producing hail and damaging wind gusts, so make sure to keep up with the forecast through the weekend as we further refine timing and location details. More so, the threat for localized flash flooding may increase in the Sunday-Monday timeframe with latest guidance highlighting a 30-40% chance that already water-logged locations across portions of Central Texas and the Brazos Valley could see an additional 2+" of rainfall during this timeframe. Beyond Monday, uncertainty in the evolution of the synoptic pattern increases. However, it does appear that the subtropical jet will remain active over the Southern Plains well into the extended period. And with sufficient moisture remaining in place (dependent on the Monday system), that is enough to carry at least low end rain chances through the middle of next week. Langfeld && .AVIATION... /Issued 640 PM CDT Wed May 8 2024/ /00z TAFs/ The weak surface boundary or cold front was current draped along a line from KGYI, to KFTW/KAFW, to between KSEP/KMWL as evidenced by a WNW wind shift near 10 kts with the weak FROPA while S/SE winds 10-13 kts remain further east. Isolated TSRA were now going up from in the soupy airmass with 70F+ dew pints from KF00/KPRX...SW to KTKI and toward KDFW/KDAL attm. Any VCTS/TSRA impacts should shift S-E of D10 airports with mainly impacts to arrivals/departures occurring from the Bonham cornerpost, EBND air traffic, through the Cedar Creek cornerpost to the SBND traffic, though majority of TSRA impacts should remain just E of the SBND flow. After 09z and especially 11z-12z/through 15z, low MVFR/IFR cigs will impact all airports, with Waco Regional Airport actually seeing near calm winds near the stalling boundary and potential for IFR-LIFR vsbys in BR/FG between 09z and almost 18z, before improving. NE winds 5-8 kts will occur just behind the weak front with TSRA re-firing near this boundary by/after 18z with NE-E winds 8-15 kts with a few higher gusts possible at all airports. Coverage will be higher as will impacts at DFW/DAL airports through/past 00z Friday, with improvement occurring after 03z Friday. 05/Marty && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 82 63 80 62 / 30 50 20 0 5 Waco 75 87 63 77 61 / 20 50 20 5 5 Paris 66 83 60 79 56 / 60 40 30 0 0 Denton 65 82 60 79 58 / 10 40 20 0 5 McKinney 66 82 61 79 58 / 30 50 20 0 5 Dallas 70 84 63 80 61 / 30 50 20 0 5 Terrell 68 85 62 79 58 / 40 50 30 0 5 Corsicana 73 85 63 81 61 / 20 50 30 0 5 Temple 75 87 64 79 61 / 20 50 20 5 5 Mineral Wells 66 81 60 80 58 / 5 40 20 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 8, 1:50 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 150 PM CDT Wed May 8 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 150 PM CDT Wed May 8 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There is a chance of storms this afternoon and evening mainly along and east of I-35. Some storms may severe with large to very hail and damaging winds. A tornado or two may also occur. A few storm may also develop across western Central Texas this afternoon and early evening. Some may become severe with large hail and damaging wind threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Thursday afternoon and evening, primarily along and south of the I-20 corridor. Some storms may be severe with large to very large hail, damaging winds, and perhaps a tornado or two. Locally heavy rain and may also cause flooding in some areas. Storm chances will return on Sunday and continue through Tuesday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this afternoon and evening along and east of I-35 and across western Central Texas.
In the hours before
Special weather statement, May 8, 3:50 PM CDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
350 PM CDT Wed May 8 2024
TXZ156-157-082115-
Coryell TX-Lampasas TX-
350 PM CDT Wed May 8 2024
...A strong thunderstorm will impact portions of southwestern Coryell
and central Lampasas Counties through 415 PM CDT...
At 349 PM CDT, Doppler radar was tracking a strong thunderstorm near
Adamsville, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pearl, Adamsville, Moline, Bee House, Topsey, and Izoro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.
&&
LAT...LON 3141 9827 3151 9800 3120 9795 3121 9834
3136 9835
TIME...MOT...LOC 2049Z 258DEG 13KT 3131 9825
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BonnetteSpecial weather statement, May 8, 4:16 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
416 PM CDT Wed May 8 2024
TXZ156-157-082145-
Coryell TX-Lampasas TX-
416 PM CDT Wed May 8 2024
...A strong thunderstorm will impact portions of southwestern Coryell
and northeastern Lampasas Counties through 445 PM CDT...
At 415 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Evant, or 17 miles northwest of Copperas Cove, moving
east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arnett, Pearl, King, Bee House, Topsey, Izoro, Adamsville, and
Pidcoke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.
&&
LAT...LON 3122 9820 3140 9817 3147 9789 3121 9787
TIME...MOT...LOC 2115Z 268DEG 21KT 3131 9808
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LangfeldSpecial weather statement, May 8, 4:56 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
456 PM CDT Wed May 8 2024
TXZ157-082230-
Coryell TX-
456 PM CDT Wed May 8 2024
...A strong thunderstorm will impact portions of south central
Coryell County through 530 PM CDT...
At 455 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Fort Gates, or 12 miles north of Copperas Cove,
moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gatesville, Fort Gates, South Mountain, King, Mound, Flat, Pidcoke,
Leon Junction, and Topsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for central
Texas.
&&
LAT...LON 3121 9798 3140 9794 3145 9760 3123 9759
3118 9769
TIME...MOT...LOC 2155Z 269DEG 30KT 3130 9788
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LangfeldSpecial weather statement, May 8, 6:06 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
606 PM CDT Wed May 8 2024
TXZ104-082330-
Collin TX-
606 PM CDT Wed May 8 2024
...A strong thunderstorm will impact portions of central Collin
County through 630 PM CDT...
At 605 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fairview, or near McKinney, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McKinney, Allen, Wylie, Fairview, Princeton, Lucas, Melissa,
Farmersville, Lowry Crossing, Blue Ridge, New Hope, Weston, Altoga,
Branch, Westminster, and Lavon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
&&
LAT...LON 3308 9669 3324 9670 3337 9640 3309 9635
TIME...MOT...LOC 2305Z 255DEG 19KT 3316 9659
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LangfeldLocal storm report, May 8, 7:57 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
757 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Hail 13 N Paris 33.85N 95.54W
05/08/2024 E1.75 Inch Lamar TX Amateur Radio
golf ball hail at Pat Mayse Dam.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 54 min |
| May 8, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 62 min |
| May 8, 7:29 PM CDT | Tornado Warning | FWD | Lamar | 31 min |
| May 8, 7:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| May 8, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Hopkins, Hunt | 50 min |
| May 8, 8:39 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 54 min |
| May 8, 9:01 PM CDT | Tornado Warning | FWD | Hopkins, Hunt, Rains | 29 min |
| May 8, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 38 min |
| May 8, 9:45 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rains, Van Zandt | 60 min |
| May 8, 10:19 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 26 min |
| May 8, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 34 min |
| May 9, 6:49 AM CDT | River Flood Warning | FWD | Hunt | 13 hr |
| May 9, 11:01 AM CDT | Severe Thunderstorm Warning | FWD | Young | 44 min |
| May 9, 11:45 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 60 min |
| May 9, 12:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 67 min |
| May 9, 1:20 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| May 9, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 64 min |
| May 9, 1:55 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 65 min |
| May 9, 2:01 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 2:07 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 68 min |
| May 9, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 68 min |
| May 9, 2:44 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 36 min |
| May 9, 2:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 64 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 60 min |
| May 9, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| May 9, 3:35 PM CDT | Flash Flood Warning | FWD | Montague | 2 hr |
| May 9, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 53 min |
| May 9, 3:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 68 min |
| May 9, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 66 min |
| May 9, 3:59 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 76 min |
| May 9, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 9, 4:18 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 57 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 65 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson, Somervell | 56 min |
| May 9, 4:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 63 min |
| May 9, 4:46 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| May 9, 4:54 PM CDT | Tornado Warning | FWD | Delta, Lamar | 12 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 65 min |
| May 9, 5:25 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 65 min |
| May 9, 5:42 PM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 61 min |
| May 9, 6:03 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 57 min |
| May 9, 6:12 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 63 min |
| May 9, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, McLennan | 54 min |
| May 9, 6:37 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 53 min |
| May 9, 6:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 45 min |
| May 9, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 52 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.